# SDR AALA20161024005

- Difficulty date: October 17, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 92,803 hours, 14,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND AT GEAR EXTENSION,  THE LANDING GEAR DISAGREE AND THE TAIL SKID LIGHTS ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL. MAINTENANCE ACCOMPLISHED FIM 32-30-00-815-814, LANDING GEAR DISAGREE AND TAIL SKID LIGHTS EXTINGUISHED. NO EICAS MESSAGES PRESENT. SYSTEM CHECKED NORMAL.
